# SDR SWAA2022050290352

- Difficulty date: March 31, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 59,744 hours, 35,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MOP SILL AT AFT WET AREA BS992 - BS967 LBL50 WL208. / [01] FOUND SRM 53-7--15-1A-1 APPLICABLE FOR ALLOWABLE DAMAGE LIMITS OF MOP SILL.;[02] REMOVED MULTIPLE AREAS OF CORROSION ON MOP SILL BS967-992 LBL50 WL208; DEEPEST BLEND FOUND AT BS 986+6 MEASURES 2'X1'X0.012'; ORIGINAL THICKNESS 0.080'; FOUND TO BE OUT OF LIMITS PER SRM 53-70-15-1A-1.;[03] SRM CORRECTION; APPLICABLE SRM IS 53-70-15-1A-1;[04] VERIFIED CORRECTIVE ACTION 1-3;[05] REMOVED DAMAGED MOPSILL AT LH AFT L2 DOOR LOCATION IAW SRM CH 51-40-02.;[06] COMPLETED LOCATING AND DRILLING OF NEW AFT LH L2 DOOR MOP SILL PER SRM 51-40-05.;[07] UPDATED MEASUREMENTS TABLE;[08] VERIFIED CORECTIVE 6.;[09] OK TO INSTALL;[10] OKAY TO INSTALL MOP SILL AT L/H AFT ENTRY DOOR.;[11] SEALANT MIXED/APPLIED 11-APR-2022 14:00 UTC; INSTALLED 100% PERMENENT OR TEMP FASTENERS PRIOR TO BMS5-95 C20 SEALANT SQUEEZE-OUT TIME; REF. SOPM 20-50-19.;[12] VERIFIED CORRECTIVE ACTION ITEM 11 FOR SEALANT SQUEEZE-OUT.;[13] INSTALLED MOP SILL AT L/H AFT ENTRY DOOR PER SRM 51-40-02 AND DWGS 147A8501; 147A004 AND 147A0060.;[14] UPDATED PARTS;[15] CERTIFIED ACTION 13 JOB COMPLETE;[16] VERIFIED CORRECTIVE ACTION ENTRY 13.;[17] VERIFIED CARD COMPLETE.
